# SDR FDEA201907091516

- Difficulty date: July 9, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 73,749 hours, 25,227 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6053510
- Part serial: DAC409
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD FLAP UPPER SURFACE HAS CRACKS RUNNING BETWEEN RIVETS AND HAS NUMEROUS LOOSE RIVETS. INSTALLED 8 BEARING STRIPS IAW SRM 51-31-01 VOL II. REMOVED DAMAGED AREA IAW SRM 57-10-00 VOL I FIG 65. L=5.80 W= 0.800. INSTALLED REPAIR DOUBLER IAW SRM 57-10-00 VOL I FIG 65. TITLE: WINGS - PLATES AND SKINS - RSC TRACKING RT WING OUTBD FLAP ACCOMPLISHED RSC TRACKING EA 8-5730-T0348058 PT1.  MAJOR REPAIR.
